Skip to content
master
Switch branches/tags
Code

Latest commit

 

Git stats

Files

Permalink
Failed to load latest commit information.
Type
Name
Latest commit message
Commit time
 
 

Extremes of Shepp statistics for the Wiener process

Abstract

We derive asymptotic behavior of the probability of high-level excursion for the maximal increment of the Wiener process. The result is essential for deriving the corresponding asymptotic formula for maximal increments of a Gaussian random walk, and also has potential applications in finance and insurance.

Supplementary materials

This article has no supplementary materials.

Reference

Zholud, D. (2008). Extremes of Shepp statistics for the Wiener process, Extremes, Vol. 11, No. 4, pp. 339-351.

BiBTeX

@article{Zholud2008,
  Author = {Zholud, D.},
  Year = {2008},
  Title = {Extremes of Shepp statistics for the Wiener process},
  Journal = {Extremes},
  Volume = {11},
  Number = {4},
  Pages = {339--351}
}

Update 2018

Releases

No releases published

Packages

No packages published